# SDR GTIA2022012436229

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 54,079 hours, 24,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA "A" MEGAPHONE NOT DISPLAYING GREEN INDICATOR LIGHT-R/R FWD  F/A "A" MEGAPHONE IAW A319 EMERGENCY EQUIPMENT LAYOUT DRAWING# A319-EMER EQUIP
